MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER
Model Number 425-3004X
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device for the malfunction has not been returned for evaluation; therefore, the investigation is inconclusive for material rupture as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 425-3004x rx pta catheter allegedly experienced a material rupture.This information was received from a single source.The malfunction involved a patient with no consequence.The patient¿s age, weight, and sex were not provided.

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
RX PTA CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8783267
Report Number9616666-2019-00081
Device Sequence Number11223990
Product Code LIT
UDI-Device Identifier00801741132414
UDI-Public(01)00801741132414
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-3004X
Device Catalogue Number425-3004X
Device Lot NumberCMCT0479
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1